# SDR SB07065

- Difficulty date: August 15, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 880114
- Condition: Sticking
- Location: Aft Fuselage
- Part time: 42,993 hours, 30,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT FLT 1107 - DURING CRUISE, EN ROUTE FROM EWR TO CLT AT FL340, THE AIRCRAFT LOST CABIN PRESSURE.  CABIN ALTIUDE CLIMBED TO 14,000 FEET.  CREW DESCENDED FLIGHT AND REPRESSURIZED CABIN AT FL280.  SYSTEM OPERATED OK IN MANUAL, BUT STANDBY WAS INOPERATIVE.  APPEARS AFT OUTFLOW VALVE IS STICKING.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE PER MM 21-31-11.  OPERATIONAL CHECK GOOD.
